MathSciNet Relay Station
MathSciNet bibliographic data
MR298542 (45 #7594) 52A25 (57C05)
Macdonald, I. G. Polynomials associated with finite cell-complexes. J. London Math. Soc. (2) 4 (1971), 181–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement